# SDR REXA2024103001169

- Difficulty date: October 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N329PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15329
- Aircraft time: 22,035 hours, 16,821 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67033052963
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CENTER COCKPIT FLOOR BEAM @ LBL 12.00 IS CRACKED AT 280 CONNECTION POINT. REPAIR TO CENTER COCKPIT FLOOR BEAM AT LBL 12.00 AT F.S. 280 IAW MHIRJ REO 690-53-11-1879, REV --, DATED 2024-10-22.
